ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Generalization Sum of Boundedness of Toeplitz Operators

Journal: International Journal of Science and Research (IJSR) (Vol.3, No. 9)

Publication Date:

Authors : ;

Page : 126-128

Keywords : Toeplitz Operators;

Source : Downloadexternal Find it from : Google Scholarexternal


In this paper, we investigate the product sum of bounded of Toeplitz product with and in weighted Bergman space. Where and are square integrable analytic functions.

Last modified: 2021-06-30 21:07:44